PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 150 | 1 | 17-24
Tytuł artykułu

Hyperspaces of two-dimensional continua

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let X be a compact metric space and let C(X) denote the space of subcontinua of X with the Hausdorff metric. It is proved that every two-dimensional continuum X contains, for every n ≥ 1, a one-dimensional subcontinuum $T_n$ with $dim C (T_n) ≥ n$. This implies that X contains a compact one-dimensional subset T with dim C (T) = ∞.
Rocznik
Tom
150
Numer
1
Strony
17-24
Opis fizyczny
Daty
wydano
1996
otrzymano
1995-06-02
poprawiono
1995-12-05
Twórcy
Bibliografia
  • [1] R. H. Bing, Higher-dimensional hereditarily indecomposable continua, Trans. Amer. Math. Soc. 71 (1951), 267-273.
  • [2] A. Lelek, On mappings that change dimension of spheres, Colloq. Math. 10 (1963), 45-48.
  • [3] M. Levin, Hyperspaces and open monotone maps of hereditarily indecomposable continua, Proc. Amer. Math. Soc., to appear.
  • [4] M. Levin and Y. Sternfeld, Mappings which are stable with respect to the property dim f(X)≥ k, Topology Appl. 52 (1993), 241-265.
  • [5] M. Levin and Y. Sternfeld, The space of subcontinua of a 2-dimensional continuum is infinite dimensional, Proc. Amer. Math. Soc., to appear.
  • [6] S. B. Nadler Jr., Hyperspaces of Sets, Dekker, 1978.
  • [7] Y. Sternfeld, Mappings in dendrites and dimension, Houston J. Math. 19 (1993), 483-497.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv150i1p17bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.